# SDR USAA109908

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010271
- Condition: Inoperative
- Location: Nr 8 Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6431 - LGA-DCA - DURING FLAP RETRACTION TO 0 DEGREES, LEADING EDGE FLAP AMBER DISAGREEMENT LIGHT STAYS ON.  NR 8 SLAT INDICATED EXTENDED AT 0 DEGREES AND 2 DEGREES FLAP SETTINGS.  REPLACED NR 8 FLAP EXTEND POSITION SWITCH.  OPS CHECKS OK PER MM 27-81-32 PAGE 407.  (M)
